Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

One-sided headache, redness in eye, eye pain. Taking Valance. How to get rid of the pain?

Hello All Team Doctors, My name is Naveen and I am 28 yrs old, i go through the terrible one sided head ache every morning. I am suffering from this since i was 16 years. when this head ache starts, right side portion of my head feels heavy, and eye turns red and i feel a kind of Piercing pain near by portion of my right eye brow which is intolerable. This pain stopped when i started to consume the tablet Valance OD-500mg every night as per one of the Neurologist and I was free from this head ache from past 4 years. Now, the pain has started and i feel this very bad at times of winter season. Please advise me to get out of this pain. I shall be grateful to you all. Respectfully, Naveen B
Asked On : Thu, 27 Dec 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, you have been suffering from migraine for the last few years and your neurologist had put you on medicine to keep it under controll and seems like it was quite effective as well. Now you may visit your neurologist again and get reevaluated and a new drug therapy could be tried. You can have the option of using drugs along with prophylactic change in life style, diet and some vitamine suppliments. Try and pinpoint the triggering agents and avoid those stimulus in future.Some alternative therapy like acupuncture, massages and aromatherapy have been tried with varied results and you could give it a try. Take care.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor